Skip to main content

Adaptive strain remodelling in a stochastic simulation of cancellous bone resorption

Langton, C; Phillips, R; Dobson, Catherine; Fagan, Michael

Authors

C Langton

R Phillips



Journal Article Type Article
Publication Date 2000-03
Journal OSTEOPOROSIS INTERNATIONAL
Print ISSN 0937-941X
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 11
Issue Supplement 1
Pages s54
APA6 Citation Langton, C., Phillips, R., Dobson, C., & Fagan, M. (2000). Adaptive strain remodelling in a stochastic simulation of cancellous bone resorption. Osteoporosis International, 11(Supplement 1), s54. https://doi.org/10.1007/s001980070001
DOI https://doi.org/10.1007/s001980070001
;